# SDR USAA2011072900010

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347207500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR68 TO FR70, -Y1162.5.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR70, -Y1162.5 IAW A319 SRM 51-72-11 & TYPICAL REPAIR 320-2528-10-0011.
